I am taking Anuloma DS from the last six months with tablet Pylapy. I take it every day. Even if I miss it once, I do not get motion. Is it harmful to take it for a long time? Another problem I am facing is an irregular time of motions. It may be any time before noon. So, I cannot go out when I take Anuloma. In some occasions, I could not reach a toilet on time.
As your basic problem is constipation, the regular intake of any medicine will make your intestine dependent on it. Currently, your bowel is dependent on the medicines. So, try to take this tablet every alternate day and then try to stop it slowly. Later, you can shift to a mild laxative. It is better to take a diet which will help in easing your motions. Follow the below-mentioned guidelines:
Drink plenty of water daily.
Take whole grain cereals in your diet.
Try to get one glass of lukewarm water regularly after getting up in the morning. It will help in easing your bowel movement.
Include fresh fruits and vegetables in your diet.
Do walk daily at least for 30 to 60 minutes every day.
I hope you find my answer helpful. For more queries, you can follow up with me.
Was this answer helpful?
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. the home remedies followed to treat a sore throat. Drink a mixture of lukewarm water with honey and lime juice a couple of times a day. It gives immediate relief. Grated ginger with green tea is quite helpful. Read full
Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.